# SDR HNAA2009020200043

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC1
- Aircraft serial: 152
- Aircraft time: 51,677 hours, 57,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 10130705
- Condition: Broken
- Location: Emergency Lights
- Part time: 51,677 hours, 57,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RED EMERGENCY LIGHT MODULE AT ROW 4 HAS A BROKEN WIRE.  R&R D LIGHT MODULE AT ROW 4 IAW STANDARD PRACTICE.
